RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1992, Volume 33, Number 3, Pages 69–77 (Mi smj3225)  

This article is cited in 4 scientific papers (total in 4 papers)

On the ill-posedness of an inverse problem for a hyperbolic integro-differential equation

D. K. Durdiev


Full text: PDF file (462 kB)

English version:
Siberian Mathematical Journal, 1992, 33:3, 427–433

Bibliographic databases:

UDC: 517.958
Received: 09.07.1991

Citation: D. K. Durdiev, “On the ill-posedness of an inverse problem for a hyperbolic integro-differential equation”, Sibirsk. Mat. Zh., 33:3 (1992), 69–77; Siberian Math. J., 33:3 (1992), 427–433

Citation in format AMSBIB
\Bibitem{Dur92}
\by D.~K.~Durdiev
\paper On the ill-posedness of an inverse problem for a hyperbolic integro-differential equation
\jour Sibirsk. Mat. Zh.
\yr 1992
\vol 33
\issue 3
\pages 69--77
\mathnet{http://mi.mathnet.ru/smj3225}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1178459}
\zmath{https://zbmath.org/?q=an:0787.45007}
\transl
\jour Siberian Math. J.
\yr 1992
\vol 33
\issue 3
\pages 427--433
\crossref{https://doi.org/10.1007/BF00970890}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1992KB79600007}


Linking options:
  • http://mi.mathnet.ru/eng/smj3225
  • http://mi.mathnet.ru/eng/smj/v33/i3/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Durdimurod K. Durdiev, “An Identification Problem of Memory Function of a Medium and the Form of an Impulse Source”, Zhurn. SFU. Ser. Matem. i fiz., 2:2 (2009), 127–136  mathnet
    2. D. K. Durdiev, “The Problem of Determining a Function of the Memory of a Medium and of the Regular Part of a Pulsed Source”, Math. Notes, 86:2 (2009), 187–195  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. D. K. Durdiev, “Obratnaya zadacha opredeleniya dvukh koeffitsientov v odnom integrodifferentsialnom volnovom uravnenii”, Sib. zhurn. industr. matem., 12:3 (2009), 28–40  mathnet  mathscinet
    4. D. K. Durdiev, “Globalnaya razreshimost zadachi opredeleniya dvukh neizvestnykh v odnoi obratnoi zadache dlya integro-differentsialnogo volnovogo uravneniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(19) (2009), 17–28  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:16
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021